# SDR SWAA2021121343790

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMEN ; 2021-525785 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A21146537;DUE DATE:06-OCT-22.; [02] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.; [03] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
